# SDR ASOA200801599

- Difficulty date: December 1, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 13,166 hours, 10,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT CHANNEL HAS CRACK IN WEB NEAR LOWER FLANGE O/B OF RBL 9.0.  COMPLIED WITH REO 601R-53-11-171, REPAIR TO BULKHEAD AT FS 280 AND RBL 9.  COMPLIED WITH EO 600-53-90.
